BibTeX record journals/appml/PeiX16

download as .bib file

@article{DBLP:journals/appml/PeiX16,
  author    = {Bin Pei and
               Yong Xu},
  title     = {Mild solutions of local non-Lipschitz stochastic evolution equations
               with jumps},
  journal   = {Appl. Math. Lett.},
  volume    = {52},
  pages     = {80--86},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.aml.2015.08.020},
  doi       = {10.1016/j.aml.2015.08.020},
  timestamp = {Fri, 26 May 2017 22:54:06 +0200},
  biburl    = {https://dblp.org/rec/journals/appml/PeiX16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics